# SDR DALA2025012900699

- Difficulty date: January 20, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0781114) CORROSION ON FLOOR STRAP STA 1040 RBL 17 WL 208. FABRICATED AND REPLACED FLOOR STRAP STA 1040, RBL 17, WL 208 IAW B737 SRM 51-40-05-0G, DWG: 147A5116.
